# SDR AALA201707119024

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 52,292 hours, 25,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE RAFT COVER IS LOOSE AND CABLE IS OUT OF POSITION.  REATTACHED SLIDE COVER AND SECURED CABLE PER AMM 25-62-00.  OPERATIONAL CHECK GOOD.
